Vertex-edge domination in graphs

Paweł Żyliński

Abstract

We establish that for any connected graph G of order n≥6, a minimum vertex-edge dominating set of G has at most n/3 vertices, thus affirmatively answering the open question posed by Boutrig et al. (Aequ Math 90(2):355–366, 2016).
Author Paweł Żyliński (FMPI / II)
Paweł Żyliński,,
- Institute of Informatics
Journal seriesAequationes Mathematicae, ISSN 0001-9054, (N/A 70 pkt)
Issue year2019
Vol93
No4
Pages735-742
Publication size in sheets0.5
Keywords in Englishvertex-edge domination, P3-packing, corona, extremal graph
ASJC Classification2604 Applied Mathematics; 2607 Discrete Mathematics and Combinatorics; 2600 General Mathematics
DOIDOI:10.1007/s00010-018-0609-9
URL https://link.springer.com/content/pdf/10.1007%2Fs00010-018-0609-9.pdf
Languageen angielski
Score (nominal)70
ScoreMinisterial score = 70.0, 30-09-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.01; WoS Impact Factor: 2017 = 0.644 (2) - 2017=0.685 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back